Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A Gâteaux differentiability space that is not weak Asplund


Authors: Warren B. Moors and Sivajah Somasundaram
Journal: Proc. Amer. Math. Soc. 134 (2006), 2745-2754
MSC (2000): Primary 54C60, 46B20, 54C10
Published electronically: April 7, 2006
MathSciNet review: 2213755
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we construct a Gâteaux differentiability space that is not a weak Asplund space. Thus we answer a question raised by David Larman and Robert Phelps from 1979.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 54C60, 46B20, 54C10

Retrieve articles in all journals with MSC (2000): 54C60, 46B20, 54C10


Additional Information

Warren B. Moors
Affiliation: Department of Mathematics, The University of Auckland, Private Bag 92019, Auckland, New Zealand
Email: moors@math.auckland.ac.nz

Sivajah Somasundaram
Affiliation: Department of Mathematics, The University of Waikato, Private Bag 3105, Hamilton 2001, New Zealand
Email: ss15@math.waikato.ac.nz

DOI: http://dx.doi.org/10.1090/S0002-9939-06-08402-4
PII: S 0002-9939(06)08402-4
Keywords: Weak Asplund space, G\^ateaux differentiability space, Stegall space
Received by editor(s): August 31, 2002
Published electronically: April 7, 2006
Communicated by: Jonathan M. Borwein
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.